# SDR LR7A08082

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 41,897 hours, 24,975 cycles
- Engine: Allsn 501D22A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 4409701
- Part serial: 316679
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT, NR 2 ENGINE FLAMED OUT WHEN SELECTED INTO REVERSE.  REMOVED AND REPLACED FUEL CONTROL, COORDINATOR AND GENEVA LOC ACTUATOR IAW AMM 73-1-4 PG 201-203, LOG PAGE 27338 ITEM 11.
